# SDR HEEA0016714

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638305028
- Condition: Spalled
- Location: Transmission
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL. FOUND MAST BEARING SPALDING AND WAS CAUSE OF METAL.  REPAIRED TRANSMISSION AND INSTALLED NEW MAST BEARING.
